# SDR DALA2019011700456

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 67,981 hours, 25,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Bent
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 SLIDE PACK STRAP SUPPORT RETAINING BRACKET BENT. CORRECTIVE ACTION: REALLIGNED BRACKET WITH ATTACH STRUCTURE. (0907156)
